Your PDF has successfully downloaded.

You may be interested in finding more content on these topics:

Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

Reduction of Observation Equations Which Contain More Than One Observed Quantity

Chas. H. Kummell
The Analyst
Vol. 6, No. 4 (Jul., 1879), pp. 97-105
Published by: Annals of Mathematics
DOI: 10.2307/2635646
Stable URL: http://www.jstor.org/stable/2635646
Page Count: 9

You can always find the topics here!

Topics: Error rates, Least squares, Atmospheric temperature, Coefficients
Were these topics helpful?
See somethings inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Download PDF
  • Add to My Lists
  • Cite this Item
We're having trouble loading this content. Download PDF instead.

Notes and References

This item contains 1 reference.

[Footnotes]
  • *
    Analyst, Vol. V, p. 54